Levaquin get you high

Common Questions and Answers about Levaquin get you high

levaquin

You do not need an antibiotic for that. Please consult an ENT, another one if you are already under treatment of one, and get your self assessed as to why you have sinusitis. It could be due to allergy, nasal polyps or due to deviated nasal septum or due to a high eosinophil count. Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
hello i am a 27 yr old female,i recently took the antibiotic levaquin,i was quite healthy before i took this drug,i had minor health problems such as,hiatal hernia,acid reflux disease,an also iron deficiency anemia,i am being treated for the health problems i do have an all has been well i have been able to live a normal healthy life with theese issues untill a few weeks ago.i went to the doc because i had a bad sinus inection he gave me the antibiotic,A.K.A.
I have an appt on monday with an internist's physician's assistant. Have you considered suing the drug company who makes levaquin? Have you found an attorney? I am looking for one now. If I have sustained permanent damage I will definitely file a suit against the drug company and maybe even my doctor and my pharmacy! This has ruined my life right now. The day before I took this horrible drug I was landscaping my yard, moving rocks, shoveling dirt, planting, etc.
Yup. Levaquin is overkill. The drug has many serious side effects. Get the PDR and read about them. It is a niche drug that shoild be reserved for special cases.
I'm starting to hear more doctors recommend a gluten free diet for joint aching. It doesn't help everyone, but you can see if it helps you. Look the diet up on the internet! If you have any questions, leave me a message.
Also, it is not so unusual that you might get a bacterial infection several weeks after completing the course of Levaquin. This could be an opportunistic infection due to suppression of your normal bacterial flora by the antibiotic.
Also had a hs-CRP test done (this is for inflammation). It came back high. Yeah, no kidding. And my sed rate is at 3. It should be somewhere between 10-15. I got thick blood, most likely due to an excess of fibrin. No wonder my feet could substitute for ice cubes at any given time. The doc decided to treat me for bart and babs (both tick-transmitted diseases), based on symptoms, in spite of negative testing. I start Levaquin and Malarone this week.
They go through periods of flar-up when they all become more intense and I get new ones, and I'm in the middle on one now (have been for a few months). I have a high level of eosinophils too, which makes sense. I'm getting nastly skin outbreaks, I have allergic eczema on my arms all the time and I brone out into an allergic reaction to a silver ring I've been wearing for years, with red and flaky skin all round my finger.
I'm drained today and don't have the energy to hunt it down but if I have time tomorrow I'll try to get more info for you. I seem to have suppression of my immune system with the fludrocortisone (or at least it has been coincidental with it ... so hard to say what is decidedly causal), so definitely not elevated WBC counts ... mine don't budge even when I am sick with virus or bacterial infection. I've been on fludrocortisone for years. (2 years? More? Oy, my memory is awful.
But that you get another CBC not now but immediately before any visit with a hema/onc -- unless the hema has a CBC automated counter machine right in his office, which they probably do have anyway. You can also get copies of your old CBCs from wherever you first obtained them. Although mast cells are like basophils, they are not the same. Anyway, I was just speculating that H POTS can cause a Mast Cell Activation (MCA) disorder. I don't want to be an alarmist.
I just wanted to update that the tendon issues and every other weird symptom under the sun is from fluoroquinolone toxicity from Levaquin. I was given IV Levaquin and steroids for my bout with sepsis and this is the result. I still have tendon issues, horrible neuropathy, and met several others with consistently high b12 and other b vitamin levels with FQ toxicity.
I got them again last summer- 4 yrs. later. Does that sound like MS ? I fear I won't get a dx as I don't have insurance. If you see this, please let me know. Like I said, I am ok if that is my Dx, but would like to know , as I still have to work. WOuld like to know if there is anything I can do to ease the muscle tightness as I am in a lot of pain. Thank You !!!
of course you can get pregnant!
If your ND wants you to buy a really pricey batch of supplements directly from him/her, then ask which ones you can get online, as cost is a big issue for you. Also ask which ones are absolutely necessary given your budget. Any doc who won't prioritize in favor of treating the patient is questionable. Your biggest priority now that you have such clear evidence of Lyme is to get treated. You might need to ask this ND to recommend someone else who will treat you without preconditions.
Since essentially all flu currently circulating is still pandemic H1N1, lab testing is not helpful at this time. If you get pneumonia after an ILI (Influenza-like-illness) or those with risk factors you may ask your doctor to test you and treat you with Tamiflu. Testing options for include the rapid influenza test (only 40-70% able to rule it out) or the H1N1 PCR test (more accurate in ruling it in).
I have not had sex with anyone since the last two tests that were negative. Is there any other STDs you can get that I could ask to test for with a urine sample?
I'm tired of living like this too. Good luck to everyone above. Hope you get this issue resolved soon. It is a very frustrating feeling to have.
If anyone does not take VITAMINS and has high B-6, please contact me and let me know what you are doing to get rid of this from your body. I am desperate for any type of help. By the way, this has been going on for 4 years. Thanks for any help you can provide.
You are a diabetic, and you have high blood pressure. If you don't do something to control both, you could indeed die. Not this week or month, but...
I can tell you for sure without doing the exam myself and seeing the films, but MS is a very likely diagnosis. Was the IgG synthesis in the CSF high on the labs reference standards? I would think that you likely have MS but the diagnosis should come from your neurologist.
Go do something you normally enjoy, visit friends, go out to dinner. Anything to get you out of the house and off the computer. And if you really can't let this go, seek counseling.
The longer you have Lyme, the harder it is to get rid of. I would strongly urge you to run to a Lyme-experienced physician, which you can find by typing in your location to "Flash Discussions", then "Find a Physician" here: http://www.lymenet.org/ And you can also enter your symptoms under the "Medical Questions" section, and you can see what other people with similar symptoms think. KrisKraft http://www.lymediseasefilm.
I did see the doctor in April and took levaquinn 500mg for about 10 days and the pain during the ejaculation subsided. My left testicle still hung high though and still the usuall occasionally admonine pain and thigh groin pain that is near the testicle. Well needless to say the ejacuation pain came back, and the doctor put me on 750 levaquin for a week and to check back if its still there.
It seems that many members are often having "bad" drug screens so again, here is some information on why your Test may be wrong. Medications & Substances Causing False Positives According to a report by the Los Angeles Times New Service, a study of 161 prescription and over the counter medications showed that 65 of them produced false positive results in the most widely administered urine test.
lol i did the same thing anyway here are my risk factors female 33 I am of English decent No Mono but Meningitis first 7 years of life i lived in the northwest territories canada (way way way up north lol) Ive been smoking since i was 12 my mother smoked until i was 10 I think that is it
You should definitely keep in close contact with your dr. You are at high risk for having pneumonia again. Along with the Mucinex, you might want to take a decongestant (if the formula of Mucinex you are taking doesn't have it already). I would also suggest that you drink LOTS and LOTS of water. I think it might be good for you to be evaluated for allergies and asthma as well. It seems like something is triggering this.
1. See above., I am confident that you did not get HIV but there is a tiny (less than 1 1000th of 1%) chance that your test could become positive since your last test. Up to you whether this is high enough to be of concern. 2. No. 3. No, none of these would delay antibody production. 4. I see no reason not to have protected sex with your current partner at this time. 5. There are no approved tests for HPV.
I have no idea why this happens or what causes it, but It scares me really bad. WHen I get this way, I can tell my anxiety level rises really high and I get scared even more. I am a 42yr old Female so I thought it might be my body going through the change of life but My mom says it doesn't do this. Any help would be great.
IT's good you are neg but now you have to find out what is really going on. I hope you have a good specialist.
is supposedly all about in America? Levaquin is high-powered antibiotic ...... big guns ...... can really be bad with some people .. so sorry friend :( At least the Endo is :::::::::listening::::::::::: I go on Cipro or Levaquin for my urinary tract infections after passing stones .. not fun stuff at all.
MedHelp Health Answers